Red Bottom Shoes Night twitching and Jerks and

Night twitching and Jerks and Lpwer eye l Red Bottom Shoes id twitches Red Bottom Shoes

Hello my daughter 1s 16 years old and has been having night twitches and jerks for about 5 months now. She also started having lower eye lid (the bags of the eyes) for a few wweks now, She has been on paxil for approx 6 mo Red Bottom Shoes nths 10 mgs. She was increased to 15 mgs and the night twitching got worse. She now has been off the paxil for approx 2 weeks. The twitches are still there at night a little bit and the eye continues to twitch. I am worried about her. Thanks for any help. She also gets the shakes a few times a day.

Paxil is associated with symptoms known as extrapyramidal symptoms. This is Red Bottom Shoes a constellation of movement disorders. They range from acute dystonia which is sudden contraction of the muscles (often involving the face, neck or eye muscles) to more total body involvement with uncontrollable movements.

Some of these symptoms, such as the acute dystonia, resolve after the medicine has been stopped. Others such as tardive dyskinesia (uncontrollable movements of the mouth, lips, eyes, etc.) may or may not resolve after the medication has been stopped.

I would recommend that your daughter been evaluated for these movement disorders by her doctor. For some, medications may help resolve the symptoms.

It is also possible that these muscle twitches are not related to her medication. There are some forms of muscle twitches that are neurologically based. If your doctor does not feel that the medication is responsible, a referral to a neurologist may be in order.